Interpolating convex polynomials

Abstract

In this paper we define the piecewise retarded convex interpolating polynomials and piecewise anticipated convex interpolating polynomials.

An existence theorem is proved by a generalized Young’s method.

Authors

Radu Precup
Babeş-Bolyai University, Department of Mathematics, Cluj-Napoca, Romania

Keywords

??

PDF

Cite this paper as:

R. Precup, Interpolating convex polynomials, Rev. Anal. Numér. Théor. Approx., 10 (1981) no. 2, pp. 205-209.

About this paper

Journal

Mathematica-Revue d`analyse numérique et de théorie d`approximation

Publisher Name

Academia Republicii S.R.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

MR: 83k:41005.

Google Scholar Profile

References

[1] Young, S., Piecewise monotone interpolations. Bull. Amer. Math. Soc., 73, 642-643, 1967, https://doi.org/10.1090/s0002-9904-1967-11806-8

[2] Iliev, G. L., Exact estimates for monotone interpolation. J. Approx. Theory 28 (1980), no. 2, 101-112, MR0573325, https://doi.org/10.1016/0021-9045(80)90082-9

[3] Ivan, M., Polinoame de interpolare monotone, Lucrările seminarului itinerant de ecuaţii funcţionale, aproximare şi convexitate, Timişoara 1980.

Related Posts